Solutions of systems of nonlinear difference equations that are continuous and bounded on the entire real axis and their properties
Abstract
For a system of nonlinear difference equations, we establish conditions for the existence and uniqueness of a solution bounded on the entire real axis and study its properties.Downloads
Published
25.12.1998
Issue
Section
Research articles
How to Cite
Pelyukh, G. P. “Solutions of Systems of Nonlinear Difference Equations That Are Continuous and Bounded on the Entire Real Axis and Their Properties”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 12, Dec. 1998, pp. 1636–1645, https://umj.imath.kiev.ua/index.php/umj/article/view/4783.